Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going off Effexor (cf. esp. Jamie)

Posted by Kev on December 12, 1999, at 12:11:17

In reply to Re: Going off Effexor, posted by jamie on November 26, 1999, at 12:34:06

I have just discontinued Effexor. My P-Doc told me to taper off at 75 mg. intervals over 3 days. Today is the first day with no dosage, and I actually don't feel all that bad, except for the sensation of electrical shock or being on the verge of blacking out.
Also, although it has been a few weeks since your message was posted, Jamie, withdrawal symptoms from Effexor often present as manic or hypomanic symptoms. I strongly advise, having found out the hard way (due to being temporarily unable to refill my prescription a few months back), that no-one attempt to go cold-turkey off Effexor. It is mighty uncomfortable. In particular, the aforementioned "headrushes" are MUCH milder when you taper off correctly.

Salutis beneficium,





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kev thread:15708